Alert archive / Minnesota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 14, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at May 16, 2015, 5:45 PM CDT for Chippewa County, Swift County, Minnesota. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 16, 2015, 5:45 PM CDT (22:45 UTC)
- Expired
- May 16, 2015, 6:02 PM CDT
- In force
- 17 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chippewa County, MN, Swift County, MN
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 16, 5:25 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.8 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 853 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
802
WUUS53 KMPX 162245
SVRMPX
MNC023-151-162315-
/O.NEW.KMPX.SV.W.0014.150516T2245Z-150516T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
545 PM CDT SAT MAY 16 2015
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL CHIPPEWA COUNTY IN WEST CENTRAL MINNESOTA...
SOUTHEASTERN SWIFT COUNTY IN WEST CENTRAL MINNESOTA...
* UNTIL 615 PM CDT
* AT 545 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF GLUEK...OR 10 MILES NORTHEAST OF MONTEVIDEO...MOVING NORTH AT 35
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTH CENTRAL CHIPPEWA AND SOUTHEASTERN SWIFT COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR WEST CENTRAL
MINNESOTA.
LAT...LON 4501 9552 4502 9565 4518 9565 4517 9544
TIME...MOT...LOC 2245Z 200DEG 31KT 4507 9559
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
CLF1 follow-up statement
490
WWUS53 KMPX 162302
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
602 PM CDT SAT MAY 16 2015
MNC023-151-162311-
/O.CAN.KMPX.SV.W.0014.000000T0000Z-150516T2315Z/
CHIPPEWA MN-SWIFT MN-
602 PM CDT SAT MAY 16 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CHIPPEWA AND
SOUTHEASTERN SWIFT COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR WEST CENTRAL
MINNESOTA.
REMEMBER...A TORNADO WARNING STILL REMAINS IN EFFECT FOR PORTIONS OF
FAR NORTHERN CHIPPEWA COUNTY AND SWIFT COUNTY.
LAT...LON 4501 9552 4502 9565 4518 9565 4517 9544
TIME...MOT...LOC 2258Z 200DEG 31KT 4520 9552
$$
CLFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 3:57 PM CDT, 1 hour 48 minutes earlier.
Area forecast discussion, May 16, 3:57 PM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 357 PM CDT SAT MAY 16 2015 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 351 PM CDT SAT MAY 16 2015 WATER VAPOR IMAGERY THIS AFTERNOON INDICATES A STRONG UPPER LEVEL CIRCULATION PUSHING EAST THROUGH NORTHERN NEW MEXICO...WITH CONVECTIVE INITIATION IMMEDIATELY DOWNSTREAM OF THE WAVE ACROSS THE TEXAS PANHANDLE. MEANWHILE...A WARM FRONT HAS LIFTED INTO SOUTHERN MN AND DEW POINTS HAVE RISEN WELL INTO THE 60S. ADDITIONAL THUNDERSTORM DEVELOPMENT ACROSS WESTERN MN INTO EASTERN SD WILL CONTINUE AS DESTABILIZATION HAS OCCURRED. A SUBTLE WAVE ADVANCING NORTH WILL HELP INITIATE STORM DEVELOPMENT IN THIS AREA. EFFECTIVE BULK SHEAR VALUES OF AROUND 30-40 KNOTS MAY PRODUCE MULTICELL CLUSTERS WITH ISOLATED EMBEDDED SUPERCELLS CAPABLE OF PRODUCING ISOLATED SEVERE WEATHER ACROSS WESTERN MN THIS EVENING. EASTERN MN AND WESTERN WI SHOULD GENERALLY REMAIN DRY THROUGH THE EVENING...BEFORE SCATTERED SHOWERS AND WEAK THUNDERSTORMS MOVE IN LATE TONIGHT THROUGH SUNDAY MORNING. ON SUNDAY...THE AFOREMENTIONED UPPER LEVEL SHORTWAVE WILL ADVANCE NORTH AND A DEEPENING SURFACE LOW WILL ADVANCE FROM KANSAS NORTHWARD THROUGH NEBRASKA AND EVENTUALLY INTO EASTERN SOUTH DAKOTA. WITH A MOIST AND UNSTABLE AIRMASS PRESENT...MUCH BETTER SHEAR AND SURFACE ENERGY WILL COME TOGETHER THROUGH EARLY AFTERNOON...ESPECIALLY ACROSS EASTERN MN AND WESTERN WI...WHERE THE SEVERE WEATHER RISK HAS BEEN UPGRADED TO THE ENHANCED CATEGORY. 0-6KM EFFECTIVE SHEAR APPROACHING 60 KNOTS COMBINED WITH BETTER SURFACE HEATING ACROSS THIS AREA WILL ALLOW SURFACE BASED CAPE VALUES OF 1000-2000 J/KG. CONFIDENCE IS RELATIVELY LOW THOUGH IN THE SEVERE DEVELOPMENT POTENTIAL DUE TO MORNING CONVECTION AND ITS POSSIBLE AFFECT ON DESTABILIZATION BY EARLY AFTERNOON. GIVEN SUFFICIENT HEATING THOUGH...EXPECT BY EARLY AFTERNOON THE POSSIBILITY OF DISCRETE SUPERCELL THUNDERSTORMS INITIATING IN EASTERN MN AND WESTERN WI WHICH WOULD BE CAPABLE OF PRODUCING SEVERE HAIL...WIND...AND A FEW TORNADOES. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 351 PM CDT SAT MAY 16 2015 SFC LOW OVER N-CENTRAL MN WILL HAVE ITS PROGRESS SLOWED AS IT RUNS INTO HIGHER PRES FROM THE N. MEANWHILE...THE DEEP UPR LVL LOW WILL THEN RUN ATOP THE SFC LOW...MAKING FOR A DEEPLY STACKED LOW PRES AREA CENTERED OVER NERN MN COME DAYBREAK MON MRNG. THE BULK OF THE SHWRS/TSTMS WILL BE IN ERN PORTIONS OF THE WFO MPX CWFA BY SUN EVE...PARTICULARLY ANYTHING OF A STRONG/SEVERE NATURE... LEAVING MAINLY RESIDUAL SHOWERS AND ISOLD TSTMS IN THE WAKE OF THE PASSING CDFNT. WHILE THE FRONTAL PRECIP COVERAGE WANES SUN NIGHT INTO MON...THE DEEP COLD LOW MOVING OVER THE REGION MAY BRING ADDITIONAL LIGHT RAIN SHOWERS TO NRN-CENTRAL MN AND NWRN WI DURG THE DAY ON MON. THIS LOW WILL THEN PULL AWAY FROM THE AREA MON NIGHT INTO TUE...BEING REPLACED BY SFC HIGH PRES THAT WILL REMAIN IN PLACE TUE THRU FRI...MAKING FOR A PROLONGED DRY PERIOD FOR THE REGION. HOWEVER...AT THE SAME TIME...THE NW-SE ORIENTATION OF THE SFC HIGH COMBINED WITH A LONGWAVE TROF SETTING UP OVER ERN NOAM WILL ALLOW A PERSISTENT PATH OF MUCH COLDER CANADIAN AIR TO TAKE RESIDENCE OVER THE REGION THRU AT LEAST THE FIRST HALF OF THE WEEK. THIS POTENT SURGE OF CAA WILL DROP TEMPS NEARLY 30 DEGREES FROM SUN INTO MON AS HIGHS ON MON WILL RANGE FROM THE LOWER 40S TO THE LOWER 50S. TEMPERATURES WILL THEN SLOWLY MODERATE THROUGH THE REST OF THE WEEK...WITH HIGHS RETURNING TO THE UPPER 60S BY THE END OF THE WEEK. FROST MAY BE A CONCERN ON MON AND TUE NIGHTS AS LOWS DIP INTO THE LOW/MID 30S ACROSS PARTS OF CENTRAL MN/WI. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 1246 PM CDT SAT MAY 16 2015 CURRENT SCENARIO MAKES FOR A MESSY AVIATION FORECAST FOR THE AREA. A SURFACE LOW IS PUSHING INTO WESTERN SOUTH DAKOTA FROM THE WEST...WITH A WARM FRONT EXTENDING EAST AND DEW POINTS IN THE MID 60S SURGING NORTHWARD INTO SOUTHERN MN. DEW POINT DEPRESSIONS WILL REMAIN JUST A COUPLE DEGREES...AND LOW LEVEL LCL'S SHOULD REMAIN IN PLACE. SO...EXPECTING WIDESPREAD MVFR TO HOLD FOR THE MOST PART WITH A FEW PERIODS OF SCATTERING OCCURRING THIS AFTERNOON. LATE THIS AFTERNOON...A LINE OF THUNDERSTORMS IS EXPECTED TO DEVELOP AND PUSH EAST INTO WESTERN MN AND CONTINUE NORTHEAST THROUGH THE EVENING. RWF/STC/AXN MAY ALL BE DIRECTLY IMPACTED BY THIS LINE...BUT MSP MAY BE ON THE SOUTHERN PERIPHERY OF THESE STORMS...WILL BE SOMETHING TO MONITOR. AS THE LOW DEEPENS IN SOUTH DAKOTA TONIGHT AND TOMORROW MORNING...WE'LL REMAIN IN UNSTABLE AIR AND MORE THUNDERSTORM DEVELOPMENT IS EXPECTED TOMORROW MORNING. KMSP...BEST CHANCE FOR THUNDER TONIGHT WILL BE FROM 03Z TO 06Z...HOWEVER THE HRRR INDICATES THE POSSIBILITY THAT THE THUNDERSTORM CLUSTER MOVING THROUGH WESTERN MN THIS AFTERNOON MAY SLIDE JUST NORTH OF MSP...BUT IF IT DOES STILL EXPECT OTHER SPOTTY THUNDERSTORM DEVELOPMENT LATE TONIGHT. FOR TOMORROW AFTERNOON...STRONG THUNDERSTORMS LOOK TO DEVELOP AND MOVE THROUGH FROM ROUGHLY 20-23Z. /OUTLOOK FOR KMSP/ MON...MVFR CIGS. SCT -SHRA. WINDS NW AT 15-25 KTS. TUE...MVFR CIGS EARLY. WINDS N AT 10 KTS. WED...VFR. WINDS NNE 5 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...SPD LONG TERM...JPC/CLF AVIATION...SPD
Hazardous weather outlook, May 16, 1:23 PM CDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 123 PM CDT SAT MAY 16 2015 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 171830- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 123 PM CDT SAT MAY 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORM DEVELOPMENT IS EXPECTED LATE THIS AFTERNOON AND EVENING. THESE STORMS MAY BE SEVERE WEST OF THE INTERSTATE 35 CORRIDOR. LARGE HAIL AND DAMAGING WINDS WOULD BE THE PRIMARY THREATS...ALTHOUGH TORNADOES CANNOT BE RULED OUT. HEAVY RAINFALL IS ALSO POSSIBLE WITH THESE STORMS...ESPECIALLY TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE EXPECTED TO BE ONGOING SUNDAY MORNING...WITH STORMS CONTINUING INTO SUNDAY NIGHT. SEVERE WEATHER APPEARS POSSIBLE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. THERE WILL AGAIN BE A THREAT FOR TORNADOES PRIMARILY ACROSS EASTERN MN AND WESTERN WI. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING WEST OF I-35. ACTIVATION WILL LIKELY BE NEEDED ACROSS EASTERN MN AND WESTERN WI SUNDAY AFTERNOON.
In the hours before
Special weather statement, May 16, 4:01 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
401 PM CDT SAT MAY 16 2015
MNZ054-056-162130-
LAC QUI PARLE-CHIPPEWA-
401 PM CDT SAT MAY 16 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CHIPPEWA AND EAST
CENTRAL LAC QUI PARLE COUNTIES...
AT 400 PM CDT...A STRONG THUNDERSTORM WAS NEAR MONTEVIDEO...MOVING
NORTH AT 30 MPH.
NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MONTEVIDEO...WATSON...BIG BEND CITY AND MONTEVIDEO AIRPORT.
LAT...LON 4515 9587 4515 9557 4489 9560 4491 9568
4490 9569 4491 9573 4493 9573 4489 9575
4489 9583
TIME...MOT...LOC 2100Z 180DEG 27KT 4490 9570Local storm report, May 16, 5:10 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
510 PM CDT SAT MAY 16 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TORNADO 5 NE WATSON 45.05N 95.72W
05/16/2015 CHIPPEWA MN TRAINED SPOTTER
TRAINED SPOTTER REPORTED TORNADO TOUCHDOWN
NORTH OF MONTEVIDEO. LAW ENFORCEMENT
REPORTED PART OF ROOF BLOWN OFF BUILDING AT
A FARMSTEAD 1 MILE WEST OF HWY 29 ABOUT 7
MILES NORTH OF MONTEVIDEO.
&&
NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEMSpecial weather statement, May 16, 5:12 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
512 PM CDT SAT MAY 16 2015
MNZ047-162245-
STEVENS-
512 PM CDT SAT MAY 16 2015
...A STRONG THUNDERSTORM WILL AFFECT STEVENS COUNTY...
AT 512 PM CDT...A STRONG THUNDERSTORM WAS NEAR LAKE HATTIE...OR 14
MILES SOUTHWEST OF MORRIS...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MORRIS...CHOKIO...DONNELLY...LAKE HATTIE...FISH LAKE...ALBERTA AND
MORRIS AIRPORT.
LAT...LON 4576 9616 4576 9603 4568 9580 4541 9606
4541 9620 4542 9625 4559 9625
TIME...MOT...LOC 2212Z 206DEG 24KT 4548 9617Local storm report, May 16, 5:30 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
530 PM CDT SAT MAY 16 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TORNADO 5 N NASSAU 45.13N 96.43W
05/16/2015 LAC QUI PARLE MN TRAINED SPOTTER
TRAINED SPOTTER REPORTED TORNADO TOUCH DOWN
FOR ABOUT TWO MINUTES NEAR ROSEN. NO DAMAGE
REPORTED SO FAR.
&&
NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEMLocal storm report, May 16, 5:44 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
544 PM CDT SAT MAY 16 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM TORNADO 2 NW MURDOCK 45.24N 95.42W
05/16/2015 SWIFT MN TRAINED SPOTTER
TRAINED SPOTTER REPORTED TORNADO TOUCHDOWN 2
MILES NW OF MURDOCK.
&&
MKMLocal storm report, May 16, 5:45 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
545 PM CDT SAT MAY 16 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM FUNNEL CLOUD 8 NW DANVERS 45.36N 95.87W
05/16/2015 SWIFT MN STORM CHASER
STORM CHASER REPORTED FUNNEL CLOUD 8 MILES
NW OF DANVERS.
&&
MKMThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 12:07 PM CDT | Special Weather Statement | MPX | Kandiyohi | 38 min |
| May 16, 3:58 PM CDT | Special Weather Statement | MPX | Yellow Medicine | 32 min |
| May 16, 4:01 PM CDT | Special Weather Statement | MPX | Chippewa | 29 min |
| May 16, 4:16 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Yellow Medicine | 44 min |
| May 16, 4:29 PM CDT | Tornado Warning | MPX | Lac qui Parle | 16 min |
| May 16, 4:44 PM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle | 31 min |
| May 16, 5:05 PM CDT | Tornado Warning | MPX | Chippewa, Swift | 25 min |
| May 16, 5:12 PM CDT | Special Weather Statement | MPX | Stevens | 33 min |
| May 16, 5:20 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa | 25 min |
| May 16, 5:39 PM CDT | Tornado Warning | MPX | Swift | 36 min |
| May 16, 5:52 PM CDT | Tornado Warning | MPX | Chippewa, Swift | 23 min |
| May 16, 6:11 PM CDT | Tornado Warning | MPX | Swift | 34 min |
| May 16, 6:21 PM CDT | Special Weather Statement | MPX | Renville | 39 min |
| May 16, 6:41 PM CDT | Tornado Warning | MPX | Pope, Swift | 34 min |
| May 16, 6:54 PM CDT | Special Weather Statement | MPX | Meeker | 36 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.